# SDR 99ZZZX101

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234CF
- Make and model: Cessna 172R
- Aircraft serial: 17280110
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Part number: SACUBMN001
- Condition: Chafed
- Location: Rt Engine
- Part time: 337 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N SACU-BMN001 POSITIVE BATTERY WIRE AT ALTERNATOR CHAFED HOLE IN P/N 0555228-24 BAFFLE ASSY, RIGHT FORWARD ENGINE COMPARTMENT.  THIS BEING NEW 172 WITH 337.2 TT HOURS, RECOMMEND MANDATORY SB OR POSSIBLE AD.
